# SDR AALA20040961

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Engine: Rroyce RB211TRENT89
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT HANGING DOWN IN FIRST CLASS GALLEY CLOSET.  REPLACED DAMAGED EMERGENCY LIGHT ASSEMBLY IN FIRST CLASS GALLEY CLOSET EDGE.  GROUND SYSTEM CHECKED NORMAL OPERATION.  CLOSED.
